# SDR AALA201710199011

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 57,107 hours, 21,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: D5211013000299
- Condition: Broken
- Location: L4 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR HANDLE COVER BROKEN. INSTALLED A NEW COVER.
